Bifix codes and interval exchanges

Berthé, Valérie; De Felice, Clelia; Dolce, Francesco; Leroy, Julien; Perrin, Dominique; Reutenauer, Christophe et Rindone, Giuseppina (2015). « Bifix codes and interval exchanges ». Journal of Pure and Applied Algebra, 219(7), pp. 2781-2798.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (279kB)

Résumé

We investigate the relation between bifix codes and interval exchange transformations. We prove that the class of natural codings of regular interval exchange transformations is closed under maximal bifix decoding.

Type: Article de revue scientifique
Mots-clés ou Sujets: bifix codes
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Christophe Reutenauer
Date de dépôt: 27 avr. 2016 20:00
Dernière modification: 19 mai 2016 18:15
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8347

Statistiques

Voir les statistiques sur cinq ans...